# SDR R61A2024062100282

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 48,007 hours, 29,690 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 17085396401
- Condition: Corroded
- Location: Fr 76-77 S29l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CF111 AFT CARGO BILGE NUT HOLDER BTWN FR 76-77 STR 29R-STR29L. MADE REPAIR PART TECH DRAWING PN 170-85396-401 IAW SRM 51-41-02.
